# SDR 95ZZZM451

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54331
- Make and model: Boeing 727231
- Aircraft serial: 20309
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck
- Condition: Cracked
- Location: Lt Mlg Ww
- Part time: 62,690 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, FOUND TWO CRACKS, EACH APPROXIMATELY ONE INCH LONG, IN LEFT MLG WHEELWELL CEILING PRESSURE DECK AFT OUTBOARD CORNER, FORWARD OF 950 BULKHEAD, LBL 56 AND 58.  REPAIRED BY INSTALLING DOUBLER PER ARA 9372.  TOTAL CYCLES 42,177.
